Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 63, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Dec 16, 2019, 8:09 PM CST for Greene County, Hale County, Alabama. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 16, 2019, 8:09 PM CST (02:09 UTC)
- Expired
- Dec 16, 2019, 9:15 PM CST
- In force
- 66 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Greene County, AL, Hale County, AL
The radar
The Birmingham radar (KBMX), 103 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 16, 9:03 PM CST | TORNADO | 5 Wnw Morgan Springs, AL | A TORNADO TOUCHED DOWN 5 MILES WNW OF MORGAN SPRINGS IN HALE COUNTY AND TRACKED NORTHEAST INTO PERRY COUNTY, KNOCKING DOWN AT LEAST 100 TREES ALONG ITS 5.38 MILE PATH. MAX WINDS WERE 80 MPH. WIDTH AT ITS WIDEST POINT WAS 300 YDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 16, 3:47 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
449
WFUS54 KBMX 170209
TORBMX
ALC063-065-170315-
/O.NEW.KBMX.TO.W.0063.191217T0209Z-191217T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
809 PM CST Mon Dec 16 2019
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Southeastern Greene County in west central Alabama...
Hale County in west central Alabama...
* Until 915 PM CST.
* At 809 PM CST, a severe thunderstorm capable of producing a tornado
was located near Dug Hill, or 9 miles west of Demopolis, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Greensboro, Forkland, Newbern, Greensboro Municipal Airport, Duffys
Bend, Sawyerville, Arcola, Gallion, Phipps, Birdine, Harper Hill,
Wateroak and Cedarville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3298 8745 3293 8742 3284 8742 3283 8747
3266 8747 3265 8753 3258 8753 3248 8772
3252 8773 3252 8782 3255 8783 3253 8786
3260 8790 3261 8786 3259 8786 3261 8784
3262 8786 3263 8793 3261 8799
TIME...MOT...LOC 0209Z 229DEG 36KT 3247 8798
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM7 follow-up statements
327
WWUS54 KBMX 170216
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
816 PM CST Mon Dec 16 2019
ALC063-065-170315-
/O.CON.KBMX.TO.W.0063.000000T0000Z-191217T0315Z/
Greene AL-Hale AL-
816 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR
SOUTHEASTERN GREENE AND HALE COUNTIES...
At 815 PM CST, a severe thunderstorm capable of producing a tornado
was located near Demopolis, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensboro, Forkland, Newbern, Greensboro Municipal Airport, Duffys
Bend, Sawyerville, Arcola, Gallion, Phipps, Birdine, Harper Hill,
Wateroak and Cedarville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3298 8745 3293 8742 3284 8742 3283 8747
3266 8747 3265 8753 3258 8753 3248 8772
3252 8773 3252 8782 3255 8783 3253 8786
3260 8790 3261 8786 3259 8786 3261 8784
3262 8786 3263 8793 3261 8799
TIME...MOT...LOC 0215Z 229DEG 36KT 3252 8792
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
87/GRANTHAM976
WWUS54 KBMX 170219
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
819 PM CST Mon Dec 16 2019
ALC063-065-170315-
/O.CON.KBMX.TO.W.0063.000000T0000Z-191217T0315Z/
Greene AL-Hale AL-
819 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR
SOUTHEASTERN GREENE AND HALE COUNTIES...
At 819 PM CST, a confirmed large and extremely dangerous tornado was
located near Demopolis, moving northeast at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Greensboro, Forkland, Newbern, Greensboro Municipal Airport, Duffys
Bend, Sawyerville, Arcola, Gallion, Phipps, Birdine, Harper Hill,
Wateroak and Cedarville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3298 8745 3293 8742 3284 8742 3283 8747
3266 8747 3265 8753 3258 8753 3248 8772
3252 8773 3252 8782 3255 8783 3253 8786
3260 8790 3261 8786 3259 8786 3261 8784
3262 8786 3263 8793 3261 8799
TIME...MOT...LOC 0219Z 229DEG 36KT 3254 8789
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN
$$
87/GRANTHAM065
WWUS54 KBMX 170227
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
827 PM CST Mon Dec 16 2019
ALC063-065-170315-
/O.CON.KBMX.TO.W.0063.000000T0000Z-191217T0315Z/
Greene AL-Hale AL-
827 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR
SOUTHEASTERN GREENE AND CENTRAL HALE COUNTIES...
At 827 PM CST, a confirmed tornado was located near Arcola, or near
Demopolis, moving northeast at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensboro, Forkland, Duffys Bend, Sawyerville, Arcola, Greensboro
Municipal Airport, Birdine, Harper Hill, Wateroak, Cedarville and
Phipps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3298 8745 3293 8742 3284 8742 3283 8747
3266 8748 3266 8752 3263 8753 3251 8773
3252 8773 3252 8782 3254 8782 3255 8784
3260 8789 3261 8787 3259 8786 3261 8784
3263 8792 3265 8794
TIME...MOT...LOC 0227Z 229DEG 39KT 3259 8782
TORNADO...OBSERVED
HAIL...1.00IN
$$
87/GRANTHAM578
WWUS54 KBMX 170237
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
837 PM CST Mon Dec 16 2019
ALC063-170246-
/O.CAN.KBMX.TO.W.0063.000000T0000Z-191217T0315Z/
Greene AL-
837 PM CST Mon Dec 16 2019
...THE TORNADO WARNING FOR SOUTHEASTERN GREENE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central and
west central Alabama.
LAT...LON 3298 8745 3293 8742 3284 8742 3283 8747
3266 8748 3266 8752 3264 8753 3256 8770
3260 8775 3261 8775 3264 8779 3263 8775
3266 8774 3265 8777 3266 8779 3270 8779
TIME...MOT...LOC 0236Z 229DEG 43KT 3264 8772
$$
ALC065-170315-
/O.CON.KBMX.TO.W.0063.000000T0000Z-191217T0315Z/
Hale AL-
837 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR CENTRAL
HALE COUNTY...
At 836 PM CST, a confirmed tornado was located over Duffys Bend, or 8
miles southwest of Greensboro, moving northeast at 50 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensboro, Greensboro Municipal Airport, Wateroak, Cedarville and
Phipps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3298 8745 3293 8742 3284 8742 3283 8747
3266 8748 3266 8752 3264 8753 3256 8770
3260 8775 3261 8775 3264 8779 3263 8775
3266 8774 3265 8777 3266 8779 3270 8779
TIME...MOT...LOC 0236Z 229DEG 43KT 3264 8772
TORNADO...OBSERVED
HAIL...1.00IN
$$
87/GRANTHAM907
WWUS54 KBMX 170246
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
846 PM CST Mon Dec 16 2019
ALC065-170315-
/O.CON.KBMX.TO.W.0063.000000T0000Z-191217T0315Z/
Hale AL-
846 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR
NORTHEASTERN HALE COUNTY...
At 846 PM CST, a severe thunderstorm capable of producing a tornado
was located over Greensboro, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensboro, Sawyerville, Greensboro Municipal Airport, Wateroak and
Phipps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3262 8763 3274 8775 3298 8745 3293 8742
3284 8742 3283 8747 3270 8748
TIME...MOT...LOC 0246Z 229DEG 36KT 3271 8762
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM725
WWUS54 KBMX 170256
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
856 PM CST Mon Dec 16 2019
ALC065-170315-
/O.CON.KBMX.TO.W.0063.000000T0000Z-191217T0315Z/
Hale AL-
856 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR
NORTHEASTERN HALE COUNTY...
At 856 PM CST, a severe thunderstorm capable of producing a tornado
was located near Greensboro, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensboro, Phipps and Wateroak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3268 8756 3279 8769 3298 8745 3293 8742
3284 8742 3283 8747 3271 8748
TIME...MOT...LOC 0256Z 229DEG 33KT 3276 8756
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM376
WWUS54 KBMX 170304
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
904 PM CST Mon Dec 16 2019
ALC065-170315-
/O.CON.KBMX.TO.W.0063.000000T0000Z-191217T0315Z/
Hale AL-
904 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR EAST
CENTRAL HALE COUNTY...
At 903 PM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Greensboro, moving northeast at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wateroak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3271 8749 3281 8761 3294 8743 3293 8742
3284 8742 3283 8747 3271 8748
TIME...MOT...LOC 0303Z 233DEG 35KT 3280 8749
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 16, 6:48 PM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Dec 16, 6:48 PM CST, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 648 PM CST Mon Dec 16 2019 .UPDATE... Mesoscale Update and 00Z Aviation. && .SHORT TERM... /Updated at 0556 PM CST Mon Dec 16 2019/ Two areas of tornadic develop have developed near Central Alabama. One area was associated with a bookend vortices/rotating comma head that just missed Marion County and traveled through the Tennessee Valley. An additional area was across south central Mississippi where a few more tornadoes have been confirmed. Radar extrapolation and the latest Hi-Res suite continue to indicate that the activity in south Mississippi merges into the broken convective to its north and west. This activity will enter into west central Alabama around 9 pm or so. MLCAPE values are 500-1000 across west central Alabama with SRH values at least 300. Bulk shear vectors are in a favorable orientation. STP over southern Mississippi is 3-4 and forecast to slightly decrease with time. Mid level lapse rates are good in the 7.5 range. This is a typical winter scenario where the main dynamics lift northward, and a delicate balance between shear and instability will need to be realized. There certainly is a threat of tornadoes and other modes of severe weather and will continue the watch for most locations. The challenge remains how far east will the favorable atmosphere gets to. The activity is almost out of Marion and Lamar, so once this moves through, the threat there should be over. Precipitable water values increase to 1.5 inch range or better as the system moves through. Some areas will receive 1 to 2 inches of rain with most closer to 1 inch. Due to rain rates, some ponding of the water on roadways is possible but widespread flooding is not anticipated. 75 Previous short-term discussion: The clouds and fog that blanketed central Alabama earlier burned off by 10 CST, leaving mainly cirrus. The filtered sunshine has pushed temperatures into the lower to middle 70s for areas north of I-85. Surface dewpoints are also rising, with readings in the lower 60s west of I-65. An inversion aloft and lack of any organized lift has suppressed shower development so far today, and this trend will likely continue through the afternoon. The more significant instability and shear is currently near the Mississippi River. There have been several reports of significant tornadoes across west Mississippi and Louisiana where 0-3Km EHI values are running 3-5. Earlier discrete cells have now merged into a convective line from just east of Memphis extending southwest into northern Louisiana. The more discrete cells over east-central Louisiana will likely be the ones that impact west Alabama later today. Hi-res models bring the leading edge of the organized line over northwest Mississippi into Marion/Lamar counties between 5 pm and 6 pm CST. 0-3Km values are forecast to hold in the 3-5 range across the enhanced risk area, so threat for strong tornadoes will exist this evening, mainly across areas south of I-20 and west of I-85. Elsewhere, outside the enhanced area, damaging straight line winds will the the main threat. It will take robust updrafts for production of large hail, so any hail threat will be associated with discrete supercells. 58/rose .LONG TERM... /Updated at 336 AM CST Mon Dec 16 2019/ Tuesday night through Sunday. Cool and dry conditions are expected Tuesday night through Thursday night due to east coast troughing and a deep upper low sinking into the northeast CONUS. A 1032 mb high across much of the eastern CONUS will maintain northerly winds. Most areas will be near or below freezing Tuesday night and Thursday night with most areas in the 20s Wednesday night. The next trough moves in on Friday with some spread in the guidance regarding whether an upper low will close off in the southern stream. Either way, moisture return looks limited, and will just maintain small chances of showers Friday night through Sunday for now. Ridging builds into much of the central/eastern CONUS by the end of the period. 32/Davis && .AVIATION... 00Z TAF Discussion. Patchy fog and patchy MVFR ceilings were present over east Alabama at this writing. These conditions should improve the hour or so and a brief mention if anything here. Showers and thunderstorms will move into Central Alabama this evening and move across the area into early Tuesday. Precipitation, restrictive ceilings, restrictive vis will develop near and ahead of the activity and last through much of the day Tuesday. The best chance for thunderstorms from around 02z west until 10z south. Did mention a tempo group at these locations. Winds will be south to southeast ahead of the activity at 10kts or so and a few gusts to 20-25kts. As the line/front approaches, winds will veer to the west and eventually to the north northwest. Winds remain around 10kts will some gusts 20-25kts possible. 75 && .FIRE WEATHER... Rain and storms will move across Central Alabama through early Tuesday, some of which may be severe. Breezy northwesterly winds are expected on Tuesday, easing overnight. Rain free weather is expected for Wednesday and Thursday, with the next system bringing increased cloudiness for Friday and a chance of showers by Saturday. Afternoon relative humidity values drop into the 30s by Wednesday and Thursday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 47 53 28 46 25 / 100 30 0 0 0 Anniston 49 54 29 48 26 / 100 50 0 0 0 Birmingham 46 52 30 48 28 / 100 20 0 0 0 Tuscaloosa 45 51 29 50 28 / 100 10 0 0 0 Calera 46 53 30 48 27 / 100 20 0 0 0 Auburn 55 58 32 48 28 / 100 80 0 0 0 Montgomery 53 58 32 51 28 / 100 50 0 0 0 Troy 56 61 33 50 28 / 100 70 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Dec 16, 3:19 PM CST, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 319 PM CST Mon Dec 16 2019 ALZ011>015-017>050-180030- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 319 PM CST Mon Dec 16 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a risk of severe storms for all of Central Alabama from 5 PM this afternoon until 7 AM Tuesday. Damaging straight line winds are likely with isolated tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed late this afternoon through early Tuesday morning.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 7:34 PM CST | Tornado Warning | BMX | Marengo, Sumter | 56 min |
| Dec 16, 9:02 PM CST | Tornado Warning | BMX | Bibb, Hale, Perry | 58 min |
| Dec 16, 9:23 PM CST | Severe Thunderstorm Warning | BMX | Perry | 38 min |
| Dec 16, 9:38 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas | 67 min |
| Dec 16, 9:59 PM CST | Tornado Warning | BMX | Bibb, Chilton, Shelby | 31 min |
| Dec 16, 10:21 PM CST | Severe Thunderstorm Warning | BMX | Coosa | 39 min |
| Dec 16, 10:58 PM CST | Special Weather Statement | BMX | Tallapoosa | 47 min |
| Dec 16, 11:34 PM CST | Special Weather Statement | BMX | Chambers | 41 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.